# SDR FDKA200704152

- Difficulty date: April 11, 2007
- Submitted: April 17, 2007
- Operation: Air carrier
- Aircraft: N829MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145228
- Aircraft time: 15,433 hours, 14,122 cycles
- Engine: Allsn AE3007A
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6103 (0330 PHX LCL).  EMERGENCY EXIT BOTTOM ROW TRACK LIGHTS INOP.  MX RESET LIGHT SYSTEM OPS CHECK GOOD.
